MathSciNet Relay Station
MathSciNet bibliographic data
MR681850 (85f:58003) 58A10 (32L10)
Buchdahl, N. On the relative de Rham sequence. Proc. Amer. Math. Soc. 87 (1983), no. 2, 363–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement